# SDR ASAA9680211

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 14 TO 16 WERE FOUND INOPERATIVE.  RECONNECTED WIRE AT ROW 17 AND OPERATED NORMALLY.  (M)
